Announcements

Ars Mathematica Contemporanea – Volume 19, Issue 1

 

Dear Friend,

A new issue of the AMC has been completed and published on-line. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 19, No. 1 (2020) – Table of Contents

Editorial

DOI – Digital Object Identifier
Nino Bašić, Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski

Articles

Hamilton cycles in primitive vertex-transitive graphs of order a product of two primes – the case PSL(2, q2) acting on cosets of PGL(2, q)
Shaofei Du, Klavdija Kutnar, Dragan Marušič

Incidence structures near configurations of type (n3)
Peter J. Dukes, Kaoruko Iwasaki

Results on the domination number and the total domination number of Lucas cubes
Zülfükar Saygı

Classification of virtual string links up to cobordism
Robin Gaudreau

Association schemes with a certain type of p-subschemes
Wasim Abbas, Mitsugu Hirasaka

Dominating sets in finite generalized quadrangles
Tamás Héger, Lisa Hernandez Lucas

Counterexamples to “A conjecture on induced subgraphs of Cayley graphs”
Florian Lehner, Gabriel Verret

On sign-symmetric signed graphs
Ebrahim Ghorbani, Willem H. Haemers, Hamid Reza Maimani, Leila Parsaei Majd

Balancing polyhedra
Gábor Domokos, Flórián Kovács, Zsolt Lángi, Krisztina Regős, Péter T. Varga

A new family of maximum scattered linear sets in PG(1, q6)
Daniele Bartoli, Corrado Zanella, Ferdinando Zullo

Noncommutative frames revisited
Karin Cvetko-Vah, Jens Hemelaer, Jonathan Leech

Oriented area as a Morse function on polygon spaces
Daniil Mamaev

 
Posted: 2020-12-19
 

Ars Mathematica Contemporanea – Volume 18, Issue 2

 

Dear Friend,

A new issue of the AMC has been completed and published on-line. It will be printed later this year. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 18, No. 2 (2020) – Table of Contents

Editorial

Accepted Manuscripts – Yet Another Step to Reduce the Backlog
Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski

Articles

On a certain class of 1-thin distance-regular graphs
Mark S. MacLean, Štefko Miklavič

Sums of r-Lah numbers and r-Lah polynomials
Gábor Nyul, Gabriella Rácz

Generation of local symmetry-preserving operations on polyhedra
Pieter Goetschalckx, Kris Coolsaet, Nico Van Cleemput

Relative Heffter arrays and biembeddings
Simone Costa, Anita Pasotti, Marco Antonio Pellegrini

On the general position problem on Kneser graphs
Balázs Patkós

Schur numbers involving rainbow colorings
Mark Budden

Complete regular dessins and skew-morphisms of cyclic groups
Yan-Quan Feng, Kan Hu, Roman Nedela, Martin Škoviera, Na-Er Wang

Simultaneous current graph constructions for minimum triangulations and complete graph embeddings
Timothy Sun

The thickness of the Kronecker product of graphs
Xia Guo, Yan Yang

On an annihilation number conjecture
Vadim E. Levit, Eugen Mandrescu

The complete bipartite graphs which have exactly two orientably edge-transitive embeddings
Xue Yu, Ben Gong Lou, Wen Wen Fan

The expansion of a chord diagram and the Genocchi numbers
Tomoki Nakamigawa

 
Posted: 2020-11-02
 

Ars Mathematica Contemporanea – Volume 18, Issue 1

 

Dear Friend,

A new issue of the AMC has been completed and published on-line. It will be printed later this year. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 18, No. 1 (2020) – Table of Contents

Editorial

The Petra Šparl Award 2020
Marston Conder, Asia Ivić Weiss, Aleksander Malnič

Articles

Classification of cubic vertex-transitive tricirculants
Primož Potočnik, Micael Toledo

Clustering via the modified Petford-Welsh algorithm
Barbara Ikica

4-edge-connected 4-regular maps on the projective plane
Shude Long, Han Ren

Mapification of n-dimensional abstract polytopes and hypertopes
Antonio Breda d'Azevedo

An equivalent formulation of the Fan-Raspaud Conjecture and related problems
Giuseppe Mazzuoccolo, Jean Paul Zerafa

Notes on exceptional signed graphs
Zoran Stanić

The distinguishing index of connected graphs without pendant edges
Wilfried Imrich, Rafał Kalinowski, Monika Pilśniak, Mariusz Woźniak

On the upper embedding of Steiner triple systems and Latin squares
Terry S. Griggs, Thomas A. McCourt, Jozef Širáň

A universality theorem for stressable graphs in the plane
Gaiane Panina

An algorithm for constructing all supercharacter theories of a finite group
Ali Reza Ashrafi, Leila Ghanbari-Maman, Kaveh ‎Kavousi, Fatemeh ‎Koorepazan-Moftakhar

Hypergeometric degenerate Bernoulli polynomials and numbers
Takao Komatsu

Arc-transitive graphs of valency twice a prime admit a semiregular automorphism
Michael Giudici, Gabriel Verret

 
Posted: 2020-10-20
 
1 - 3 of 3 Items